Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Flagstaff, AZ

April 29, 20134 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 29, 2013, 2:20 AM MST for 4 counties in Arizona. It took effect at Apr 30, 2013, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2013, 2:20 AM MST (09:20 UTC)
In effect from
Apr 30, 2013, 11:00 AM MST
Expired
Apr 30, 2013, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2013-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2013-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
3843 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WWUS85 KFGZ 290920
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
220 AM MST MON APR 29 2013

...STRONG WINDS AND LOW HUMIDITY WILL LIKELY PRODUCE CRITICAL FIRE
WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA ON TUESDAY...

.A DRY COLD FRONT WILL APPROACH ARIZONA ON TUESDAY BRINGING GUSTY 
SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
VALUES ARE EXPECTED TO CONTINUE. AS A RESULT...CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTHERN ARIZONA ON
TUESDAY.

AZZ109>113-115-116-139-140-291730-
/O.UPG.KFGZ.FW.A.0002.130430T1800Z-130501T0200Z/
/O.NEW.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
220 AM MST MON APR 29 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ104>108-114-117-138-291730-
/O.NEW.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
220 AM MST MON APR 29 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM MST TUESDAY.

* TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
5 follow-up statements
076 
WWUS85 KFGZ 291722
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1022 AM MST MON APR 29 2013

...STRONG WINDS AND LOW HUMIDITY WILL LIKELY PRODUCE CRITICAL
FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA ON
TUESDAY...

.A DRY COLD FRONT WILL APPROACH ARIZONA ON TUESDAY BRINGING STRONG
SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
VALUES WILL CONTINUE. THUS CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED FOR MUCH OF NORTHERN ARIZONA ON TUESDAY.

AZZ104>117-138>140-300130-
/O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1022 AM MST MON APR 29 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
128 
WWUS85 KFGZ 292140
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
240 PM MST MON APR 29 2013

...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA ON TUESDAY...

.A DRY COLD FRONT WILL APPROACH ARIZONA ON TUESDAY BRINGING
STRONG SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY VALUES WILL CONTINUE. THUS CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED FOR MUCH OF NORTHERN ARIZONA ON TUESDAY.

THE YAVAPAI COUNTY VALLEYS AND BASINS FORECAST ZONE HAS BEEN ADDED
TO THE RED FLAG WARNING. 

AZZ137-301345-
/O.EXA.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
240 PM MST MON APR 29 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM MST TUESDAY.

* TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ104>117-138>140-301345-
/O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
240 PM MST MON APR 29 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...STRONG WINDS WILL DEVELOP BY LATE MORNING TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
777 
WWUS85 KFGZ 300956
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
256 AM MST TUE APR 30 2013

...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA TODAY...

.A DRY COLD FRONT WILL APPROACH ARIZONA TODAY BRINGING STRONG
SOUTHWEST WINDS. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
VALUES WILL CONTINUE. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED FOR MUCH OF NORTHERN ARIZONA FROM LATE THIS MORNING
THROUGH THE EARLY EVENING HOURS.

AZZ104>117-137>140-301800-
/O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
256 AM MST TUE APR 30 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* TIMING...STRONG WINDS WILL DEVELOP BY LATE THIS MORNING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 35 TO 45
  MPH. 

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
144 
WWUS85 KFGZ 301701
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1001 AM MST TUE APR 30 2013

...STRONG WINDS AND LOW HUMIDITY WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA TODAY...

.SOUTHWEST WIND SPEEDS WERE INCREASING ACROSS NORTHERN ARIZONA
THIS MORNING AS A DRY COLD FRONT APPROACHES THE AREA.
 
WIND SPEEDS AND LOW RELATIVE HUMIDITIES WILL COMBINE TO CREATE CRITICAL
FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING.

AZZ104>117-137>140-010300-
/O.CON.KFGZ.FW.W.0003.130430T1800Z-130501T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1001 AM MST TUE APR 30 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...STRONG WINDS FROM LATE THIS MORNING UNTIL 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
329 
WWUS85 KFGZ 010301
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
801 PM MST TUE APR 30 2013

AZZ104>117-137>140-010415-
/O.EXP.KFGZ.FW.W.0003.000000T0000Z-130501T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
801 PM MST TUE APR 30 2013

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE DECREASED BELOW CRITICAL LEVELS AT 8 PM MST...AND THE
RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 9:00 PM MST, 5 hours 20 minutes earlier.

Area forecast discussion, Apr 28, 9:00 PM MST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
900 PM MST SUN APR 28 2013

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE SOUTHWEST THROUGH
MONDAY BRINGING WARMER TEMPERATURES AND DRY CONDITIONS TO THE
REGION. A DRY COLD FRONT WILL MOVE ACROSS ARIZONA BY MID-WEEK
RESULTING IN COOLER TEMPERATURES AND STRONGER WINDS ON TUESDAY AHEAD
OF THE FRONT.

&&

.DISCUSSION...
HIGH PRESSURE ACROSS THE SOUTHWEST REGION WILL PRODUCE THE VERY WARM
TEMPERATURES THROUGH TUESDAY AND DRY HUMIDITY LEVELS. WINDS WILL BE
LIGHT TO BREEZY THROUGH MONDAY.

ON TUESDAY...A COLD FRONT APPROACHES ARIZONA FROM THE NORTH
INCREASING OUR LOCAL PRESSURE GRADIENTS AND WIND SPEEDS. THESE
STRONGER WINDS ALONG WITH DRY HUMIDITY LEVELS MAY CREATE CRITICAL
FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS NOW IN EFFECT FOR
TUESDAY OVER PORTIONS OF NORTHEASTERN ARIZONA. THIS FIRE WEATHER
WATCH MAY NEED TO BE EXPANDED IN COVERAGE OVER THE NEXT 24 HOURS.

WEDNESDAY THROUGH FRIDAY...THE DRY COLD FRONT WILL MOVE INTO ARIZONA
ON WEDNESDAY WITH COLDER AIR CAUSING OUR HIGH TEMPERATURES TO FALL
BY AROUND 10 DEGREES AS COMPARED TO TUESDAYS HIGH TEMPS. OUR ENSEMBLE
FORECAST MODELS CONTINUE TO SHOW A HIGHER THAN NORMAL AMOUNT
VARIABILITY WITH THE TEMPERATURE FORECAST FOR THIS TIME PERIOD.
WHICH MEANS OUR TEMPERATURES MAY NEED TO BE ADJUSTED AS THIS TIME
PERIOD GETS CLOSER. WHILE SOME CLOUDS WILL DEVELOP AS THE COLD FRONT
PASSES THROUGH THERE WILL NOT BE ENOUGH MOISTURE FOR ANY MEASURABLE
PRECIPITATION. OVERALL DRY CONDITIONS ARE EXPECTED TO LAST THROUGH
AT LEAST FRIDAY OF NEXT WEEK.

&&

.AVIATION...
FOR THE 06Z PACKAGE...HIGH PRESSURE WILL PRODUCE VFR CONDITIONS AND
CLEAR SKIES OVER THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED
FOR AMENDMENTS.

&&

.FIRE WEATHER...
LIGHT NORTHWESTERLY FLOW ALOFT WILL REMAIN OVER NORTHERN ARIZONA
ON MONDAY. EXPECT VERY WARM WEATHER WITH LOW AFTERNOON RELATIVE
HUMIDITY VALUES AND HAINES INDICES OF 6 ACROSS MUCH OF THE AREA.
ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA AND BRING
INCREASING SOUTHWEST WINDS WITH CRITICAL FIRE WEATHER CONDITIONS
POSSIBLY DEVELOPING. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR TUESDAY ACROSS MUCH OF NORTHEAST ARIZONA.

WEDNESDAY THROUGH FRIDAY...THE DRY COLD FRONT SHOULD MOVE ACROSS
NORTHEAST ARIZONA ON WEDNESDAY AND THURSDAY...WITH DAYTIME
TEMPERATURES COOLING SEVERAL DEGREES AND BREEZY NORTH THEN
NORTHEAST WINDS DEVELOPING. LIGHT WINDS AND WARMER TEMPERATURES
WILL RETURN ON FRIDAY UNDER NORTHWEST FLOW.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR AZZ109>113-115-116-139-140.

&&

PUBLIC.........BOHLIN
AVIATION.......BOHLIN
FIRE WEATHER...MCCOLLUM

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 28, 3:32 PM MST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
332 PM MST SUN APR 28 2013

AZZ009>013-015-016-039-040-291400-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
332 PM MST SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON TUESDAY...A DRY COLD FRONT WILL APPROACH ARIZONA AND BRING
INCREASING SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES...WITH
CRITICAL FIRE WEATHER CONDITIONS POSSIBLY DEVELOPING. AS A
RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY ACROSS
MUCH OF NORTHEAST ARIZONA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KD

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:46 PM MSTWind AdvisoryFGZApache, Coconino, Navajo29 hr

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.